Journal article icon

Journal article

On exponential growth and uniformly exponential growth for groups

Actions


Access Document


Publisher copy:
10.1007/s00222-003-0321-8

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Journal:
Inventiones Mathematicae
Volume:
155
Issue:
2
Pages:
287-303
Publication date:
2004
DOI:
EISSN:
1432-1297
ISSN:
0020-9910
URN:
uuid:4e38ba42-b77e-4178-82b0-e8a7516f0910
Source identifiers:
2460
Local pid:
pubs:2460
Language:
English

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP